# SDR HEEA0012768

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Damaged
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE END CAP OF TIP CAP IS DAMAGED.
